# SDR UALA2011052002495

- Difficulty date: May 20, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 73,110 hours, 21,286 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L HARD TO DISARM AND ARM.  FOUND ARMING LEVER IMPOSSIBLE TO FREELY MOVE.  REMOVED DOOR LINERS PER AMM.  INSPECTED DOOR ARMING LINKAGE AND CABLES, NO DEFECTS FOUND.  LUBRICATED ALL ROD ENDS AND MOVEABLE LINKS FOR ARMING SYSTEM, AFTER WORKING, MOVEMENT NORMAL.  RE-INSTALLED DOOR LINERS, OPS CHECKS STILL NORMAL.
